Alert archive / Montana / High Wind Watches in 2011
High Wind Watch 33, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Dec 27, 2011, 2:36 PM MST. It took effect at Dec 28, 2011, 7:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 27, 2011, 2:36 PM MST (21:36 UTC)
- In effect from
- Dec 28, 2011, 7:00 AM MST
- Expired
- Dec 28, 2011, 4:17 AM MST
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
232 WWUS75 KTFX 272136 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 236 PM MST TUE DEC 27 2011 MTZ009-010-048-281200- /O.CON.KTFX.HW.W.0052.000000T0000Z-111229T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 236 PM MST TUE DEC 27 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: PERIODS OF STRONG WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA THROUGH WEDNESDAY AFTERNOON. THERE COULD BE SHORT PERIODS OF LIGHTER WINDS OVERNIGHT TONIGHT BEFORE WIND SPEEDS INCREASE ONCE AGAIN ON WEDNESDAY MORNING. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 65 MPH ARE EXPECTED. WIND GUSTS TO 75 MPH ARE POSSIBLE THROUGH FAVORED MOUNTAIN PASSES AND CANYONS. * OTHER IMPACTS: AREAS OF BLOWING SNOW IN THE MOUNTAINS WILL REDUCE VISIBILITIES TO LESS THAN ONE-HALF MILE AT TIMES. THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON NORTH TO SOUTH HIGHWAYS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS AND CUT BANK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ008-011>015-044>047-049>055-281200- /O.NEW.KTFX.HW.A.0033.111228T1400Z-111229T2200Z/ BEAVERHEAD-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...HAVRE...GREAT FALLS... KINGS HILL PASS...BIG SANDY...FORT BENTON...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...ENNIS... NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...SHELBY...CHESTER... CONRAD...CHINOOK...FAIRFIELD...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...WHITEHALL...TOWNSEND...WHITE SULPHUR SPRINGS... BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS...TARGHEE PASS... WEST YELLOWSTONE 236 PM MST TUE DEC 27 2011 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON. * TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE OVER MOST OF NORTH CENTRAL AND ALL OF SOUTHWEST MONTANA FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON. THERE COULD BE SHORT PERIODS OF LIGHTER WINDS OVERNIGHT WEDNESDAY BEFORE WIND SPEEDS INCREASE ONCE AGAIN ON THURSDAY MORNING. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUST UP TO 65 MPH ARE POSSIBLE. * OTHER IMPACTS: THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON NORTH TO SOUTH HIGHWAYS. * LOCATIONS AFFECTED INCLUDE: MOST OF NORTH CENTRAL AND ALL OF SOUTHWEST MONTANA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
402 WWUS75 KTFX 281117 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 417 AM MST WED DEC 28 2011 MTZ054-281230- /O.CAN.KTFX.HW.A.0033.111228T1400Z-111229T2200Z/ MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...WHITE SULPHUR SPRINGS 417 AM MST WED DEC 28 2011 ...HIGH WIND WATCH IS CANCELED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. WEST WINDS 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH THURSDAY AFTERNOON...BUT STRONGER WINDS ARE NO LONGER EXPECTED. $$ MTZ008-011>015-044>047-049>053-055-281800- /O.UPG.KTFX.HW.A.0033.111228T1400Z-111229T2200Z/ /O.EXB.KTFX.HW.W.0052.111228T1200Z-111230T0000Z/ BEAVERHEAD-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...HAVRE...GREAT FALLS... KINGS HILL PASS...BIG SANDY...FORT BENTON...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...ENNIS... NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...SHELBY...CHESTER... CONRAD...CHINOOK...FAIRFIELD...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...WHITEHALL...TOWNSEND...BATTLE RIDGE PASS... BOZEMAN...BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 417 AM MST WED DEC 28 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: STRONG WINDS ARE LIKELY OVER MOST OF NORTH CENTRAL AND ALL OF SOUTHWEST MONTANA FROM THIS MORNING THROUGH THURSDAY AFTERNOON. THERE COULD BE SHORT PERIODS OF LIGHTER WINDS OVERNIGHT TONIGHT BEFORE WIND SPEEDS INCREASE ONCE AGAIN ON THURSDAY MORNING. * WINDS: SUSTAINED WEST WINDS OF 30 TO 40 MPH...WITH GUSTS UP TO 65 MPH ARE POSSIBLE. * OTHER IMPACTS: THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON NORTH TO SOUTH HIGHWAYS. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHESTER...BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS...TARGHEE PASS... WEST YELLOWSTONE...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE... BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS... WHITEHALL...SHELBY...CHINOOK...BIG SANDY...FORT BENTON... CONRAD...HAVRE...TOWNSEND...GREAT FALLS...KINGS HILL PASS... BIG HOLE PASS...CHIEF JOSEPH PASS...DILLON...MONIDA PASS... FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS... ROGERS PASS...ENNIS...NORRIS HILL...RAYNOLDS PASS... TWIN BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-010-048-281800- /O.EXT.KTFX.HW.W.0052.000000T0000Z-111230T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 417 AM MST WED DEC 28 2011 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST THURSDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 PM MST THURSDAY. * TIMING AND MAIN IMPACT: PERIODS OF STRONG WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA THROUGH THURSDAY AFTERNOON. THERE COULD BE SHORT PERIODS OF LIGHTER WINDS OVERNIGHT TONIGHT BEFORE WIND SPEEDS INCREASE ONCE AGAIN ON THURSDAY MORNING. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 65 MPH ARE EXPECTED. WIND GUSTS TO 75 MPH ARE POSSIBLE THROUGH FAVORED MOUNTAIN PASSES AND CANYONS. * OTHER IMPACTS: AREAS OF BLOWING SNOW IN THE MOUNTAINS WILL REDUCE VISIBILITIES TO LESS THAN ONE-HALF MILE AT TIMES. THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON NORTH TO SOUTH HIGHWAYS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...CUT BANK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Dec 27, 10:47 AM MST, 3 hours 49 minutes earlier.
Area forecast discussion, Dec 27, 10:47 AM MST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1047 AM MST TUE DEC 27 2011 ...UPDATE TO AVIATION... .UPDATE... CURRENT FORECAST IS ON TRACK. HAVE LOWERED POPS TODAY OVER NORTH CENTRAL MONTANA...WHILE THE CHANCE FOR SHOWERS CONTINUES OVER THE ROCKY MOUNTAIN FRONT AND ACROSS SOUTHWEST MONTANA. AFTERNOON HIGHS LOOK ON TRACK. GUSTY WINDS CONTINUE TO BLOW ACROSS MUCH OF NORTH CENTRAL MONTANA. THE HIGH WIND WARNING WILL CONTINUE FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA...WHERE WINDS WERE GUSTING BETWEEN 60 AND 70 MPH EARLIER THIS MORNING. STRONG WINDS ARE POSSIBLE OVER REMAINDER OF NORTH CENTRAL AND SOUTHWEST MONTANA WEDNESDAY AND THURSDAY...AND A HIGH WIND WATCH COULD BE ISSUED LATER TODAY FOR PORTIONS OF THE REGION NOT CURRENTLY UNDER A WARNING. BRUSDA && .AVIATION... UPDATED 1747Z. VFR CONDITIONS WIL PREVAIL AT ALL TAF SITES FOR THE NEXT 24 HOURS. STRONG WESTERLY WINDS ALOFT WILL CONTINUE TO BE THE MAJOR IMPACT TO THE AREA WITH GUSTY WINDS EXPECTED FOR THE ROCKY MOUNTAIN FRONT AND HIGH PLAINS OF CENTRAL MONTANA. SHELTERED VALLEYS OF SOUTHWEST MONTANA WILL AGAIN SEE WEAKER WINDS. CLEAR AIR TURBULENCE IN THE FORM OF LEE SIDE MOUNTAIN WAVES ARE EXPECTED TO CONTINUE TODAY. WINDS WILL DECREASE SLIGHTLY IN THE LATE AFTERNOON HOURS BEFORE INCREASING AGAIN LATE TUESDAY AND EARLY WEDNESDAY AGAIN. SUK && .PREV DISCUSSION...ISSUED 348 AM MST TUE DEC 27 2011 TODAY THROUGH THURSDAY...WIND WILL BE THE MAIN WEATHER CONCERN FOR THE NEXT 36 HOURS OR SO. SHORT WAVE ENERGY WILL MOVE ACROSS THE AREA THIS MORNING...EMBEDDED WITHIN THE WEST TO NORTHWEST FLOW ALOFT. THIS FEATURE WILL BRING SOME SNOW TO THE WESTERN AND SOUTHWEST MOUNTAINS. THE PLAINS SHOULD REMAIN DRY AS DOWNSLOPE WINDS INCREASE IN STRENGTH THIS MORNING AS THE LEE SIDE TROF INTENSIFIES. STRONG WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT AND OVER EASTERN GLACIER COUNTY. WINDS WILL DECREASE A BIT OVERNIGHT BUT INCREASE AGAIN ON WEDNESDAY. FOR THIS REASON...HAVE UPGRADED THE HIGH WIND WATCH TO A WARNING AND RAN IT OUT THROUGH WEDNESDAY AFTERNOON. DAY SHIFT WILL DETERMINE IF THE HIGHLIGHT AREA WILL NEED TO BE EXPANDED. TEMPERATURES SHOULD WARM INTO THE 50S SOME AREAS TODAY DUE TO THE STRONG DOWNSLOPE WINDS. WEDNESDAY WILL BE SIMILAR TO TODAY WITH STRONG WINDS AND SOME MOUNTAIN SNOW. SURFACE GRADIENTS RELAX A BIT ON THURSDAY AND ALLOW FOR LITTLE STRONGER SHORT WAVE ENERGY TO PASS ACROSS THE AREA. THE RESULT WILL BE MORE SNOW FOR THE MOUNTAINS AS WELL AS SOME RAIN AND/OR SNOW SHOWERS OVER THE PLAINS. TEMPERATURES WILL REMAIN WELL ABOVE SEASONAL AVERAGES. EMANUEL THURSDAY NIGHT THROUGH TUESDAY...PERIOD BEGINS WITH THE AREA UNDER A PROGRESSIVE/FAST WESTERLY FLOW ALOFT WITH MEDIUM RANGE MODELS ADVERTISING A CHANGE TO A MORE AMPLIFIED POSITIVE PHASE PACIFIC NORTH AMERICAN (PNA) PATTERN SETTING UP FOR LATE THIS WEEKEND INTO EARLY NEXT WEEK AS AN UPPER LEVEL RIDGE BUILDS OVER THE INTERIOR WEST. SEVERAL DISTURBANCES WILL RIPPLE THROUGH THE FAST WESTERLY FLOW ALOFT ACROSS THE REGION THURSDAY NIGHT THROUGH SATURDAY...BRINGING CONTINUED WINDY AND UNSETTLED CONDITIONS TO THE AREA. BULK OF THE PRECIPITATION WILL FALL OVER THE WESTERN AND SW MTNS WITH BEST CHANCE FOR SIGNIFICANT AMOUNTS OCCURRING DURING THE FRI/FRI NT PERIOD AS A STRONGER PACIFIC SYSTEM MOVES THROUGH THE REGION. A COLD FRONT ASSOCIATED WITH THE FRI/FRI NT SYSTEM WILL BRING COOLER BUT STILL NEAR TO SLIGHTLY ABOVE AVERAGE TEMPERATURES TO THE AREA SATURDAY. A WARMING AND DRYING TREND IS THEN EXPECTED TO DEVELOP FOR THE FIRST SEVERAL DAYS OF 2012 AS AB UPPER LEVEL RIDGE BUILDS OVER THE WESTERN UNITED STATES. HOENISCH && .PRELIMINARY POINT TEMPS/POPS... GTF 45 36 53 39 / 0 10 10 20 CTB 43 25 51 37 / 0 0 10 10 HLN 41 28 48 35 / 0 10 20 20 BZN 39 22 45 34 / 30 20 30 20 WEY 23 10 27 18 / 40 60 80 70 DLN 38 23 44 34 / 20 10 20 20 HVR 48 26 56 38 / 0 10 20 30 LWT 42 25 49 40 / 10 10 20 30 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 5 PM MST WEDNESDAY EASTERN GLACIER... NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 27, 2:30 PM MST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 230 PM MST TUE DEC 27 2011 MTZ009>014-044>054-281200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER- 230 PM MST TUE DEC 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WARNING REMAINS IN EFFECT FOR THE ROCKY MOUNTAIN FRONT FOR TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NUMEROUS HIGH WIND HIGHLIGHTS ARE IN EFFECT FROM WEDNESDAY THROUGH THURSDAY. STRONG WINDS ARE ALSO POSSIBLE FRIDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... ANY STORM SPOTTER REPORTS OF HIGH WINDS WOULD GREATLY BE APPRECIATED. MTZ008-015-055-281200- BEAVERHEAD-MADISON-GALLATIN- 230 PM MST TUE DEC 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE SOUTHERN PORTIONS OF BEAVERHEAD...MADISON AND GALLATIN COUNTIES FROM WEDNESDAY MORNING UNTIL THURSDAY MORNING. A HIGH WIND WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON. STRONG WINDS ARE POSSIBLE ONCE AGAIN FRIDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 27, 10:42 AM MST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1042 AM MST TUE DEC 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM NON-TSTM WND GST 7 SE HILGER 47.18N 109.25W
12/27/2011 M54 MPH FERGUS MT MESONET
54 MPH WIND GUST AT THE JUDITH PEAK RAWS LOCATION.
&&
BRUSDALocal storm report, Dec 27, 11:25 AM MST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1125 AM MST TUE DEC 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.37N 113.10W
12/27/2011 M77 MPH GLACIER MT MESONET
77 MPH WIND GUST AT THE DEEP CREEK RAWS LOCATION.
&&
BRUSDALocal storm report, Dec 27, 11:35 AM MST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1135 AM MST TUE DEC 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM NON-TSTM WND DMG GREAT FALLS 47.50N 111.29W
12/27/2011 CASCADE MT BROADCAST MEDIA
TREE DAMAGE IN GREAT FALLS THIS MORNING.
&&
BRUSDALocal storm report, Dec 27, 11:41 AM MST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1141 AM MST TUE DEC 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 AM NON-TSTM WND GST 3 SW CUT BANK 48.61N 112.38W
12/27/2011 M52 MPH GLACIER MT ASOS
52 MPH WIND GUST AT THE CUT BANK AIRPORT.
&&
BRUSDALocal storm report, Dec 27, 11:42 AM MST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1142 AM MST TUE DEC 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM NON-TSTM WND GST 13 WSW SAINT MARY 48.69N 113.71W
12/27/2011 M87 MPH GLACIER MT MESONET
87 MPH WIND GUST AT THE LOGAN PASS VISITOR CENTER.
&&
BRUSDALocal storm report, Dec 27, 11:43 AM MST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
1143 AM MST TUE DEC 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM NON-TSTM WND GST 13 WSW SAINT MARY 48.69N 113.71W
12/27/2011 M87 MPH GLACIER MT MESONET
87 MPH WIND GUST AT THE LOGAN PASS VISITOR CENTER.
0436 AM NON-TSTM WND GST 3 SW CUT BANK 48.61N 112.38W
12/27/2011 M52 MPH GLACIER MT ASOS
52 MPH WIND GUST AT THE CUT BANK AIRPORT.
0515 AM NON-TSTM WND DMG GREAT FALLS 47.50N 111.29W
12/27/2011 CASCADE MT BROADCAST MEDIA
TREE DAMAGE IN GREAT FALLS THIS MORNING.
0521 AM NON-TSTM WND GST 2 SSE GEYSER 47.25N 110.48W
12/27/2011 M58 MPH JUDITH BASIN MT DEPT OF HIGHWAYS
58 MPH WIND GUST AT THE DOT SENSOR JUST EAST OF GEYSER.
0536 AM NON-TSTM WND GST 5 WSW GREAT FALLS 47.47N 111.38W
12/27/2011 M52 MPH CASCADE MT ASOS
52 MPH WIND GUST AT THE GREAT FALLS AIRPORT.
0555 AM NON-TSTM WND GST 1 E EAST GLACIER PARK 48.45N 113.19W
12/27/2011 M65 MPH GLACIER MT DEPT OF HIGHWAYS
65 MPH GUST AT TWO MEDICINE BRIDGE
0600 AM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.37N 113.10W
12/27/2011 M77 MPH GLACIER MT MESONET
77 MPH WIND GUST AT THE DEEP CREEK RAWS LOCATION.
0611 AM NON-TSTM WND GST MALMSTROM AFB 47.51N 111.18W
12/27/2011 M54 MPH CASCADE MT ASOS
54 MPH WIND GUST AT MALMSTROM AIR FORCE BASE.
0615 AM NON-TSTM WND GST 6 WNW BROWNING 48.60N 113.11W
12/27/2011 M54 MPH GLACIER MT MESONET
54 MPH WIND GUST AT THE BROWNING AIRPORT.
0645 AM NON-TSTM WND GST 3 WNW RAYNESFORD 47.28N 110.80W
12/27/2011 M59 MPH CASCADE MT MESONET
59 MPH WIND GUST 3 MILES WEST OF RAYNESFORD.
0700 AM NON-TSTM WND GST HEART BUTTE 48.29N 112.84W
12/27/2011 M61 MPH PONDERA MT MESONET
61 MPH WIND GUST IN HEART BUTTE.
0817 AM NON-TSTM WND GST 1 N LOMA 47.95N 110.50W
12/27/2011 M55 MPH CHOUTEAU MT DEPT OF HIGHWAYS
55 MPH WIND GUST AT THE DOT SENSOR JUST NORTH OF LOMA.
0930 AM NON-TSTM WND GST 7 SE HILGER 47.18N 109.25W
12/27/2011 M54 MPH FERGUS MT MESONET
54 MPH WIND GUST AT THE JUDITH PEAK RAWS LOCATION.
&&
BRUSDAThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 2:48 AM MST | High Wind Warning | TFX | 66 hr | |
| Dec 27, 2:41 PM MST | Winter Weather Advisory | TFX | 45 hr |
Nearby
High Wind Watches in Montana, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.